# SDR DL76L071316

- Difficulty date: October 4, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 51,433 hours, 7,652 cycles
- Engine: Pwa PW4060
- Engine time: 67,825 hours, 12,279 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7748860A4
- Part serial: 930328
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE STARTER MOTOR FAILED DURING START CYCLE.  STARTER MOTOR REPLACED.  OIL SERVICE ACTIONED.  DRY CYCLE OK.  CHECK START ACTIONED ON PUSHBACK.  MF PART NR 774860A4.
